Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: La Puma: Guest expert on obesity

Posted by babs on February 10, 2003, at 17:19:41

In reply to La Puma: Guest expert on obesity, posted by Dr. Bob on February 10, 2003, at 11:39:31

Dear Dr. La Puma- I have gained 60 pounds from the current med regime I am on. I am concerned because I don't eat enough to warrant gaining 60 pounds- maybe 20 would have been more like it. The drug that caused me to gain so much weight was risperdal. One of the problems is that it increases my appetite to the ppoint where I get hypoglycemic if I don't eat on time. I am very worried about developing diabetes as a result of this weight gain. Any suggestions?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:babs thread:140430